# SDR FDEA201007022319

- Difficulty date: July 2, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 54,416 hours, 19,908 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146N6603290
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CARGO DOOR INBD SURFACE CORRODED, REMOVED CORROSION IAW SRM 51-10-02 BLENDED AREA L=15" W=2.0 D=.015 ORIGINAL, MATERIAL .045 REMAINING .030 OUT OF LIMITS IAW SRM 53-30-01 FIG 101, DET. V.  REMOVED INNER SKIN IAW SRM 51-40-02. RECEIVED NEW INNER SKIN ON MAE TRAVELER T10/836761.LOCATED AND DRILLED IAW SRM 51-40-02,  TREADED AND PRIMED IAW SRM 51-20-01 TOP COATED IAW SRM AMM 51-21-01. INSTALLED AFT CARGO DOOR INNER SKIN IAW SRM 51-40-02. PN 146N6603-290 INNER SKIN.  MAJOR REPAIR.
